I am a 48 yr old woman who has previously had a low heart rate ( 90/48 bpm 55 ). I have recently been able to discontinue using Fioricet ( taking 6 tablet per day..stopped 12 days ago ). I have noticed that my heart seemed rather racy since I discontinued my medication, and by taking my own heart rate noticed that it seems to be around 100 + bpm, which is a significant increase for myself. I did have my blood pressure monitored two days ago, and was shocked to find it had elevated to 150/88. The only medication I am taking at this time is 1/2 a .25 mg Xanax at bedtime, and also fighting a cold using only one Sudafed in the AM.
I have few other symptoms, occasional headache, and some GI distress, but all are very bearable.
My question is with a strong family history of Cardiac arrest, High Blood Pressure and Stroke, am I in some type of danger zone? I used the medication (Fioricet) for almost 3 years, and now am wondering if it could have been hiding something that I now should be seeking medical help for. I also have had slight twinges in my chest, but once again, nothing that lasted, or was unbearable.
Thanks in advance for any advise!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.